View Full Version : Boost your Immune System
06-05-2007, 11:16 AM
Here are a few tips about boosting your immune system:
Take one 600mg N-acetyl Cysteine (NAC) , 1,000 mg Vitamin C and 200mg of COQ-10 along with a multi-vitamin each day.
You can read about NAC and how it will help your lungs at:
Note: I am not endorsing this website. I am simply providing the link for informational purposes about NAC.
06-05-2007, 02:47 PM
If I feel that I am getting more mucous or any type of feeling that a cold or respiratory problem might be coming on, I boost my NAC to1 capsule 3 times a day and use 1000 mg of vitamin C morning and night. When we got our post stem cell therapy protocol, NAC and vitamin C are listed on it. You can get these supplements on the internet or any local vitamin store. If you are considering stem cell therapy, it doesn't hurt to do all you can to get the old bod in the best shape you know how. It can't hurt the process, that's for sure. I'm not a doctor, but I know what has helped me.
Have I been under the false assumption that NAC is used primarily if you have a mucous problem? I don't have that, so have never taken it, tho I do use CO-Q10 & C.
06-06-2007, 09:24 AM
I use it for my immune system just as much as I do for mucus (I only have occasional mucus problems).
I'm not endorsing this product but there is an excellent description about NAC
06-06-2007, 09:56 AM
On the post stem cell protocol I received, NAC is listed as one that should be taken. This is given to all stem cell recipients no matter what diseases they had, so it is the immune system that is targeted, not just mucous. In the case of COPD patients, I think many of them do use it because of mucous as well as the immune system booster factor. I don't endorse the use of it, I just know it helps me.
Thanks for responses. I'm trying to put data together so it makes sense to me.
07-21-2007, 10:53 AM
Unfortunately, NAC disagrees with me quite violently. I have tried it
several times and each time, I have a violent stomach ache.
I also bought the NAC that is used in a nebulizer and that disagreed
with me as well, so it is a definitely no-no for me.
07-21-2007, 03:57 PM
I have to agree with you Anney in that it made me feel really queasy a few times. It seems like it is extra strong or something. However, another member Jan told me to make sure and take these things with meals, not just a piece of toast or something. I started doing that and it has helped. I do take one 600 mg NAC each morning along with a multitude of other supplements that the doctor requests we take to ensure engraftment. Larry said there were so many, he was going to open a pharmacy. It's too bad it is so harsh on you, because it is a good supplement.
07-28-2007, 06:51 AM
This is my first post, and I want to thank all you pioneers for setting the fine example that you have.
Thanks, specifically here, for the info on NAC, as I was one of those who thought it was mainly for mucous, and luckily that is not something I have to contend with. So, I'll get back to taking my NAC now. :)
vBulletin® v3.8.7, Copyright ©2000-2013, vBulletin Solutions, Inc.